# SDR SIMA200115703

- Difficulty date: June 6, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SAV - FLT 3478 - ABORTED TAKEOFF.  THRUST REVERSE DISAGREE ICAS MESSAGE.  PERFORMED OPS CHECKS AND HIGH SPEED RUNS IAW AMM.  OPS CHECK GOOD.  COULD NOT DUPLICATE.  (M)
